Bivariate Revuz measures and the Feynman-Kac formula
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 2, pp. 251-287.
@article{AIHPB_1996__32_2_251_0,
     author = {Ying, Jiangang},
     title = {Bivariate {Revuz} measures and the {Feynman-Kac} formula},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {251--287},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {2},
     year = {1996},
     zbl = {0861.60082},
     mrnumber = {1386221},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_2_251_0/}
}
TY  - JOUR
AU  - Ying, Jiangang
TI  - Bivariate Revuz measures and the Feynman-Kac formula
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1996
DA  - 1996///
SP  - 251
EP  - 287
VL  - 32
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1996__32_2_251_0/
UR  - https://zbmath.org/?q=an%3A0861.60082
UR  - https://www.ams.org/mathscinet-getitem?mr=1386221
LA  - en
ID  - AIHPB_1996__32_2_251_0
ER  - 
%0 Journal Article
%A Ying, Jiangang
%T Bivariate Revuz measures and the Feynman-Kac formula
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1996
%P 251-287
%V 32
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1996__32_2_251_0
Ying, Jiangang. Bivariate Revuz measures and the Feynman-Kac formula. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 2, pp. 251-287. http://www.numdam.org/item/AIHPB_1996__32_2_251_0/

[BG] R.M. Blumenthal and R.K. Getoor, Markov Processes and Potential Theory, Academic Press, New York, 1968. | MR | Zbl

[De] C. Dellacherie, Potentiels de Green et fonctionnelles additives, Sém. de Probabilités IV, Lecture Notes in Math., Vol. 124, 1970, Springer-Verlag. | Numdam | MR | Zbl

[Fi] P.J. Fitzsimmons, Markov processes and non-symmetric Dirichlet forms without regularity, Jour. of Funct. Analysis, V. 85, Vol. 2, 1989, pp. 287-306. | MR | Zbl

[FM] P.J. Fitzsimmons and B. Maisonneuve, Excessive measures and Markov processes with random birth and death, Probab. Th. Rel. Fields, Vol. 72, 1986, pp. 319-336. | MR | Zbl

[FG1] P.J. Fitzsimmons and R.K. Getoor, Some formulas for the energy functional of a Markov process, SSP 1988, 1989, pp. 161-182. | MR | Zbl

[FG2] P.J. Fitzsimmons and R.K. Getoor, Revuz measures and time changes, Math. Zeit., Vol. 199, 1988, pp. 233-256. | MR | Zbl

[Ge] R.K. Getoor, Excessive Measures, Birkhauser, 1990. | MR | Zbl

[Ge1] R.K. Getoor, Multiplicative functionals of dual processes, Ann. Inst. Fourier (Grenoble), Vol. 21, 2, 1971, pp. 43-83. | Numdam | MR | Zbl

[Ge3] R.K. Getoor, Duality of Lévy systems, Z.W., Vol. 19, 1971, pp. 257-270. | MR | Zbl

[GS] R.K. Getoor and M.J. Sharpe, Naturality, standardness and weak duality for Markov processes, Z.W., Vol. 67, 1984, pp. 1-62. | MR | Zbl

[Mi1] J.B. Mitro, Dual Markov processes: Construction of a useful auxiliary process, Z.W., Vol. 47, 1979, pp. 139-156. | MR | Zbl

[Mi2] J.B. Mitro, Dual Markov processes: Applications of a useful auxiliary process, Z.W., Vol. 48, 1979, pp. 97-114. | MR | Zbl

[MR] Z. Ma and M. Röchner, Introduction to the Theory of (Non-symmetric) Dirichlet Forms, Springer-Verlag Berlin Heidelburger, 1992. | Zbl

[Sh] M.J. Sharpe, General Theory of Markov Processes, Academic Press, 1988. | MR | Zbl

[Sh1] M.J. Sharpe, Exact multiplicative functionals in duality, Indiana Univ. Math. Journal, Vol. 21, 1971, No. 1, pp. 27-60. | MR | Zbl

[Sh2] M.J. Sharpe, Discontinuous additive functionals of dual processes, Z.W., Vol. 21, 1972, pp. 81-95. | MR | Zbl

[Si1] M.L. Silverstein, The sector condition implies that semipolar sets are quasi-polar, Z.W., Vol. 41, 1977, pp. 13-33. | MR | Zbl

[Si2] M.L. Silverstein, Application of the sector condition to the classification of sub-Markovian Semigroups, Tran. Amer. Math. Soc., Vol. 244, 1978, pp. 103-146. | MR | Zbl

[Wa] J.B. Walsh, Markov processes and their functionals in duality, Z.W., Vol. 24, 1972, pp. 229-246. | MR | Zbl

[Yi1] J. Ying, Revuz measures and related formulas on energy functional and capacity, to appear on Potential Analysis, 1993. | MR | Zbl

[Yi2] J. Ying, The Feynman-Kac formula for Dirichlet forms, to appear on the proceedings of ICDFSP, Beijing, 1993. | MR | Zbl

[Yi3] J. Ying, Revuz measures and the Feynman-Kac formula, Ph. D. dissertation, UCSD, 1993. Current address: Department of Mathematics, Zhejiang University, Hangzhou 310027, China.